MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASPARTATE AMINO TRANSFERASE; NADH OXIDATION/NAD REDUCTION, AST/SGOT

ROCHE DIAGNOSTICS ASPARTATE AMINO TRANSFERASE; NADH OXIDATION/NAD REDUCTION, AST/SGOT
Catalog Number 08104719190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).Upon review of the analyzer reaction data, anormal reactions were observed for all measurements except the 3934 u/l measurement.Flags indicating a reaction issue mean either the sample concentration is too high, the sample turbidity is too high, or the reagent is deteriorated.Calibration data was acceptable.Medwatch field e1.Initial reporter establishment name: (b)(6).The investigation is ongoing.
 
Event or Problem Description
Roche diagnostics received a customer complaint regarding alleged non-reproducible astp2 assay results for one patient sample tested on a cobas c 503 analytical unit.The sample initially resulted in an ast value of 19.4 u/l.The sample was repeated, but it resulted in no value, only a flag indicating a reaction issue.The sample was diluted 1:20 and repeated, resulting in an ast value of 3934 u/l.The sample was repeated two additional times on (b)(6) 2025, but each time it did not result in a value, only a flag indicating a reaction issue.
 
Additional Manufacturer Narrative
The investigation determined the issue is consistent with a sample specific issue.The investigation could not identify a product problem.

Brand Name
ASPARTATE AMINO TRANSFERASE
Common Device Name
NADH OXIDATION/NAD REDUCTION, AST/SGOT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21865197
Report Number1823260-2025-01180
Device Sequence Number12734703
Product Code CIT
UDI-Device Identifier07613336130537
UDI-Public07613336130537
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08104719190
Device Lot Number833999
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown